# SDR FDKA200711314

- Difficulty date: November 3, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- Aircraft time: 12,099 hours, 11,619 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fairing
- Part number: 14534478403
- Condition: Unknown
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRL RON PWM (1913 PHX LCL) - MAIN CABIN DOOR WILL NOT OPEN OR CLOSE.  MX REPLACED MAIN DOOR FAIRING.
